# SDR ABXA2014021216

- Difficulty date: February 12, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 53,140 hours, 42,315 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Angle
- Part number: 145T8601Y37
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND BETWEEN STATION 999 & STATION 1021 IN LT WW BEHIND MAIN GEAR DOOR ACTUATOR ON CTR BEAM.  CLEANED LT WW BEHIND MLG DOOR ACTUATOR FS 999 - 1021, FOUND ANGLE PN 145T8601Y37 CORRODED.  REPLACED IT WITH A NEW PART IAW SRM 51-40-02 PARA 7.  SDR INFO PN 145T8601Y37, SN N/A, PART NAME ANGLE, LOCATION FS 1021, LBL 0-8, CORROSION.  ACFT WAS GROUNDED.
